# SDR ASOA201905317052

- Difficulty date: May 31, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 44,972 hours, 34,356 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE LT MLG AFT TRUNION CRACKED. MAINTENANCE REMOVED AND REPLACED THE LT TRUNION IAW ECTC ETD2019-145-072657.ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
